# SDR UPS03M40946

- Difficulty date: June 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 318,132 hours, 4,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CABIN - FOUND CORROSION ON SEAT TRACK AT RBL 8.5 BETWEEN STA 790 TO 859.  CORROSION ON SEAT TRACK RBL 8.5 BETWEEN STA 790 TO STA 859 BLENDED OUT AS PER SRM 51-21-00 V2R33 ORI THK:0.090 INCH & REMOVED 0.050 INCH FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 V1R3.  SEAT TRACK RBL 8.5 STA 780 TRIMMED & SMOOTHED AS PER SRM 53-70-00 V1R33.  NEW SEAT TRACK REWORKED FROM STA 780-869, RBL 8.5 AS PER SRM 53-70-00V1R33.
